# SDR SWIA2020060150920

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,026 hours, 19,985 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING MESSAGE ON DESCENT.  COMPLIED WITH QRH PROCEDURE, NO VISIBLE SMOKE OR SMELL OF BURNING NOTED IN FLIGHT OR AFTER LANDING.  FLIGHT 4609 - FILED OPEN.  THIS IS CURRENTLY A WORK IN PROGRESS.
